# SDR UALA2008122306968

- Difficulty date: December 22, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 53,841 hours, 10,100 cycles
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62774421
- Condition: Faulty
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE 4L ENTRY DOOR WILL NOT OPEN GIRT BAR JAMS ON FLOOR.  REMOVED SLIDE.  INSTALLING NEW SLIDE AT DOOR 4L.  INSTALLED GIRT BAR.  COMPLETED INSTALLATION OF SLIDE AT DOOR 4L.  CHECKED DOOR OPENING AND CLOSING AND ARMING AND DISARMING, CHECKS GOOD.
